MAUDE Adverse Event Report: ETHICON INC. MCRYL UD 18IN 4-0 S/A PS-1 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL UD 18IN 4-0 S/A PS-1 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y682H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Unopened samples of product code y682h, lot lck083 were returned for analysis.During the visual inspection of samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strands and no defects were observed.A functional test was performed and the pull force were above the minimum requirements.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the conditions of the sample received, no pull off suture needle were found, and the tested sample met the finished goods requirements.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the suture broke off of the needle while the doctor was closing the skin.It was not reported how the procedure was completed.There were no adverse patient consequences reported.

Brand Name
MCRYL UD 18IN 4-0 S/A PS-1 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8363385
Report Number2210968-2019-79013
Device Sequence Number1959311
Product Code GAN
UDI-Device Identifier10705031059504
UDI-Public10705031059504
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964072
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue NumberY682H
Device Lot NumberLCK083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2019
Initial Report FDA Received Date02/22/2019
Patient Sequence Number1